# SDR 2012FA0000583

- Difficulty date: August 20, 2012
- Submitted: August 20, 2012
- Operation: General aviation
- Aircraft: N573ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10941
- Aircraft time: 2,857 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cap
- Part number: 07436311
- Condition: Migrated
- Location: Nlg Strut
- Part time: 2,857 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION INNER NOSE STRUT TUBE UPPER CAP RIVETS WERE FOUND TO BE MIGRATING. INNER STRUT TUBE REPLACED WITH OLD STYLE TUBE.
